# SDR BB05091

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757225
- Aircraft serial: 27145
- System (JASC): 2760 · Drag Control System
- Part: Roller
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 412, PHL-BOS:  DURING TAKEOFF, -SPOILERS- LIGHT ILLUMINATED.  EICAS MESSAGE -SPOILERS- DISPLAYED WITH SPOILERS SELECTED DOWN.  AIRCRAFT WAS ON THE GROUND.  REJECTED TAKEOFF.  MAINTENANCE ADJUSTED THE CAM ROLLER CONTROL ROD.  SPEEDBRAKES REMAIN ON MEL 27-6201, CONTROL NUMBER 1320C23.
